# SDR DALA2024012200930

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 16,096 hours, 1,875 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 PANEL 674LB NEEDS TO BE REMOVED FOR F.O.M. CORRECTIVE ACTION: PANEL REINSTALLED. OK FOR SERVICE. (0163018)
